# SDR DALA2019022801408

- Difficulty date: February 28, 2019
- Submitted: March 4, 2019
- Operation: Air carrier
- Aircraft: N6710E
- Make and model: Boeing 757232
- Aircraft serial: 30482
- Aircraft time: 63,349 hours, 23,306 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6710 SEAT 23D EMERGENCY LIGHT ASSY MISSING. CORRECTIVE ACTION: REPLACED EMERGENCY LIGHT ASSY SEAT 23D. (5615771)
